MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C1103
Medical Device Problem Codes Complete Blockage (1094); No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The user facility submitted a medwatch report for this event: mw5082910-1.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) interlink solution sets were clogged and would not flow.This was observed during infusion with 20% fat emulsions as part of parenteral nutrition.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Four (4) actual samples and one hundred-fifty (150) companion samples were received for evaluation.Visual inspection of the 4 actual samples and companion samples did not identify any abnormalities that could have contributed to the reported condition.Sample analysis of the 4 actual used samples including pressure test and clear passage under water test were performed.It was verified there was an obstructed assembly between the tubing and the filter due to excess of solvent for the actual samples.The assembly between the filter and the tubing were per specification, no excess of solvent was observed in the component unions.The reported condition was verified for the 4 actual samples.The cause of the condition could not be determined.The membrane of the 4 used filters were also examined and compared with a membrane of a non-used filter.No significant differences were observed between the membranes of the used filters and the membranes of the unused filter; no visual defect was observed.The reported condition was not verified for the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8400557
Report Number1416980-2019-01243
Device Sequence Number312332
Product Code FPA
UDI-Device Identifier00085412000503
UDI-Public(01)00085412000503
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K952074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2023
Device Catalogue Number2C1103
Device Lot NumberR18G05087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer04/06/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRALIPID 20% AND/OR SMOFLIPID 20%